# SDR SWAA2025080697783

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 23,922 hours, 12,260 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING-BODY OVERHEAT LIGHT ILLUMINATED AT 2 HOURS INTO FLIGHT. LIGHT NEVER EXTINGUISHED EVEN AFTER QRH AND ENGINE SHUTDOWN.   FOUND FAULT: RT SIDE OVHT; RIGHT SIDE; LOOP 6 2ND GND AT 588; REMOVED R FWD STRUT OVERHEAT SENSOR ELEMENT (M1763) PER AMM 26-18-02.;[02] COMPLETED INSTALLATION OF R FWD STRUT OVERHEAT DETECTION SENSOR ELEMENT (M1763) IAW AMM 26-18-02. OPS TEST GOOD.
